# SDR DALA12006369012

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 48,736 hours, 38,618 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND CATWALK DOWN WITH VENTRAL STAIRS DOWN.  CHECKED CABLE TENSION.  CHECKED GOOD, LUBRICATED DOOR, AND OPS CHECKED GOOD PER MM.
